# SDR FDKA2010042100087

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 17,229 hours, 16,145 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR SQUEAL IN FLT.  REPAIRED SEAL PRESSURE, CHECKS GOOD.
